# SDR REXA2019082401323

- Difficulty date: August 24, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 29,649 hours, 27,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R5311926
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSMEMBER HAS 2EA CRACKED ANGLES @ LBL/RBL 9. REMOVED AND REPLACED 2EA ANGLES @ LBL/RBL 9.0 IAW BSC REO 601R-53-11-923 STEP 20 AND SRM 51-42-22 AND 51-42-21.
